Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Weakness in legs due to obesity. Tips to reduce ? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
User:Hello doctor...I am 30 year old ladyand struggling with obesity
User:i wanted to go for a walk but feeling very weakness in legs...
Doctor:I am sorry to hear that
Doctor:I will suggest you
User:i am around 85 kg
Doctor:The treatment for obesity is to go on a diet regimen coupled with exercise
Doctor:There is no short cut to it
User:and a mother of 2 year old son...and
Doctor:You need to watch what you eat and exercise regularly
User:ya...but i cant go for a morning walk which i would like to do bcoz i will weakness in my legs
Doctor:Why don't you do in for a diet consultation with our Dietitian?
User:can i take a B Complex tablet,heard it will help for weakness
Doctor:She will plan a diet chart for you with exercises
Doctor:You will have to follow it correctly
Doctor:It will help you
Doctor:Yes, you can take B complex tablet
User:already on a diet chart
User:how many times in a day...can i take this regularly
Doctor:You should take one capsule a day for a month after food
User:ok....and bicasule is the same
Doctor:It is called Capsule Becosule
User:one more thing is it true that b complex also help in weight loss
Doctor:It is not true
Doctor:It does not help in weight loss
User:yes i am having the same ...ok thanks doctor
Doctor:Thanks for consulting me
Doctor:Bye for now
User:thanks doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor